# SDR USAA960058

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820US
- Make and model: Doug DC-9-82
- Aircraft serial: 49119
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chaffed
- Location: Bs 1338
- Part time: 37,700 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-6 INSPECTION, FOUND TWO CHAFFED 4 INCH RADIUS AREAS FROM RIGHT ENGINE THRUST REVERSER CABLE DRUM SHAFT BOLT HEADS IN STATION 1338 AFT PRESSURE BULKHEAD AFT SIDE.  INSTALLED DOUBLER REPAIR PER USAIR TYPICAL REPAIR 78-30-14.  (M)
